# SDR FDEA200901220305

- Difficulty date: January 22, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 53,691 hours, 12,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A6A70949
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AFT BULKHEAD STRUCTURE SUPPORT STANCHION   CORRODED AT LBL 8 AFTER SIDEWALL PANEL REMOVED TO FACILITATE WIRING INSPECTION.  REMOVED AND REPLACED AS PER SRM 51-31-01 VOLUME II. FABRICATED STANCHION AS PER DRAWING A6A7094. CLASSIFIED AS MAJOR REPAIR PER GMM 6-2-100.
